Alert archive / Nebraska / Tornado Warnings in 2010
Tornado Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 7, 2010, 7:02 PM MDT for 4 counties in Nebraska. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2010, 7:02 PM MDT (01:02 UTC)
- Expired
- Jun 7, 2010, 7:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 149 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 7:10 PM MDT | HAIL 1.75 | 2 Wsw Lake Alice, NE | SKYLIGHT BROKEN. CORN AND ALFALFA CROPS DAMAGED AND FIELDS FLOODED. ESTIMATED TIME OF REPORT. |
| Jun 7, 7:15 PM MDT | HAIL 1.75 | 5 W Lake Alice, NE | ESTIMATED TIME OF REPORT. |
| Jun 7, 7:15 PM MDT | HAIL 2 | 4 Ne Mitchell, NE | NO MAJOR DAMAGE |
| Jun 7, 7:15 PM MDT | HAIL 2.75 | 4 E Mitchell, NE | LOST FOUR DOUBLE PANED WINDOWS |
| Jun 7, 7:20 PM MDT | HAIL 2 | 6 Nnw Scottsbluff, NE | SHINGLES BROKEN AND DENTS IN A STEEL BUILDING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:31 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
539 WFUS55 KCYS 080102 TORCYS NEC013-123-157-165-080130- /O.NEW.KCYS.TO.W.0016.100608T0102Z-100608T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 702 PM MDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 730 PM MDT * AT 701 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR LAKE ALICE...OR 9 MILES NORTH OF SCOTTSBLUFF. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE ALICE...LAKE MINATARE...KILPATRICK LAKE AND PERRIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377 TIME...MOT...LOC 0102Z 272DEG 46KT 4200 10365 $$ DAUGHERTY
2 follow-up statements
942 WWUS55 KCYS 080116 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 716 PM MDT MON JUN 7 2010 NEC013-123-157-165-080130- /O.CON.KCYS.TO.W.0016.000000T0000Z-100608T0130Z/ MORRILL NE-SCOTTS BLUFF NE-BOX BUTTE NE-SIOUX NE- 716 PM MDT MON JUN 7 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SIOUX... SOUTHWESTERN BOX BUTTE...NORTHEASTERN SCOTTS BLUFF AND NORTHWESTERN MORRILL COUNTIES UNTIL 730 PM MDT... AT 714 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE MINATARE...OR 14 MILES NORTHEAST OF SCOTTSBLUFF...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... KILPATRICK LAKE AND PERRIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377 TIME...MOT...LOC 0116Z 272DEG 46KT 4199 10341 $$
313 WWUS55 KCYS 080122 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 722 PM MDT MON JUN 7 2010 NEC013-123-157-165-080132- /O.EXP.KCYS.TO.W.0016.000000T0000Z-100608T0130Z/ MORRILL NE-SCOTTS BLUFF NE-BOX BUTTE NE-SIOUX NE- 722 PM MDT MON JUN 7 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN SIOUX...SOUTHWESTERN BOX BUTTE...NORTHEASTERN SCOTTS BLUFF AND NORTHWESTERN MORRILL COUNTIES WILL EXPIRE AT 730 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A NEW TORNADO WARNING HAS BEEN ISSUED FOR EASTERN SCOTTS BLUFF COUNTY AND IS IN EFFECT UNTIL 745 PM. LAT...LON 4217 10325 4180 10323 4191 10378 4209 10377 TIME...MOT...LOC 0122Z 272DEG 46KT 4198 10331 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:57 PM MDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 7, 1:57 PM MDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 157 PM MDT MON JUN 7 2010 .SHORT TERM...TONIGHT THROUGH WEDNESDAY REST OF THIS AFTERNOON AND TONIGHT...IMPRESSIVE DEW POINTS AT NOON...WITH READINGS IN THE MID 50S TO LOWER 60S FROM I-25 EASTWARD. DEW POINTS SOME 5 TO 10 DEGREES HIGHER THAN 24 HOURS AGO AT MOST LOCATIONS. LOW CLOUD COVER ERODING FROM WEST TO EAST ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA. EXPECTING SCATTERED THUNDERSTORMS TO DEVELOP AND PROPAGATE EASTWARD OFF THE LARAMIE RANGE THIS EVENING. THUNDERSTORMS MOST NUMEROUS AND STRONG THIS EVENING ALONG THE LOW LEVEL INSTABILITY AXIS FROM LARAMIE TO CHEYENNE TO SIDNEY. SOME THUNDERSTORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...ESPECIALLY FROM LARAMIE TO CHEYENNE TO SIDNEY WHERE INSTABILITY WILL BE MAXIMIZED COINCIDENT WITH BETTER WIND SHEAR. PRECIPITABLE WATER VALUES RUNNING SOME 150 TO 200 PERCENT OF NORMAL...THUS SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT NORTH OF A RAWLINS TO SCOTTSBLUFF LINE AS A SHORTWAVE TROUGH ALOFT AND COLD FRONT PROGRESS EASTWARD ACROSS THE REGION. WILL ALSO SEE AREAS OF LATE NIGHT FOG... ESPECIALLY EAST OF THE LARAMIE RANGE. TUESDAY...DRIER...COOLER AND MORE STABLE AIR MASS WILL BE IN PLACE IN THE WAKE OF THE COLD FRONT...THUS LESS THUNDERSTORM COVERAGE... ESPECIALLY SINCE NEGATIVE THETA-E ADVECTION WILL BE TAKING PLACE AT THE LOW AND MID LEVELS. TUESDAY NIGHT...ISOLATED EVENING THUNDERSTORMS...MOSTLY ALONG THE SPINE OF THE LARAMIE RANGE...IN THE INSTABILITY AXIS...THEN STORMS MOSTLY ENDING AFTER MIDNIGHT WITH LACK OF LIFT AND LOSS OF DAYTIME HEATING. WEDNESDAY...RETURN SOUTHERLY WINDS DEVELOP IN THE LOW LEVELS... ADVECTING MOISTURE NORTHWARD ACROSS SOUTHEAST WYOMING. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP ALONG THE LOW LEVEL INSTABILITY AXIS...MOST NUMEROUS FROM DOUGLAS TO CHEYENNE. SOME STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN DUE TO FAVORABLE WIND SHEAR AND INSTABILITY. && .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY THE 12Z GFS AND ECMWF SOLUTIONS ARE IN REASONABLE AGREEMENT WITH THE TIMING...STRENGTH AND POSITION OF THE NEXT LONG WAVE TROUGH OVER THE WRN HALF OF THE CONUS. AS THE TROUGH DEEPENS OVER THE PACIFIC NW...IT WILL AMPLIFY THE DOWNSTREAM RIDGE OVER THE ROCKIES. WITH 1000-500MB THICKNESSES PEAKING IN THE 575-580DM RANGE ON THURSDAY...MUCH ABOVE NORMAL TEMPERATURES WILL ENSUE EAST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90. AS THE TROUGH APPROACHES THE GREAT BASIN AND INTERMOUNTAIN WEST FRIDAY AND SATURDAY...THE MID/UPPER FLOW WILL BACK TO THE SOUTHWEST AND INCREASE. SHORTWAVES EMBEDDED WITHIN THE DIFFLUENT SOUTHWESTERLY FLOW WILL EJECT NORTHEAST AHEAD OF THE TROUGH... WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING...MAINLY DURING THE AFTERNOON AND EVENING. HIGH TEMPERATURES WILL MODERATE BACK TO BELOW NORMAL VALUES THIS WEEKEND AS A LOW CUTS OFF OVER THE DESERT SOUTHWEST AND ESSENTIALLY CUTS OFF FROM THE MAIN FLOW. PRECIP CHANCES DECREASING SUNDAY AND MONDAY AS THE TROUGH SLOWLY LIFTS EAST AND NORTHEAST TOWARDS THE NORTHERN/CENTRAL PLAINS. && .AVIATION...18Z TAF ISSUANCE PERSISTENT LOW CIGS ACROSS MUCH OF THE NEB PANHANDLE FINALLY THINNING/LIFTING...WITH VFR CONDITIONS REGION WIDE BY MID AFTERNOON. MODERATE CU OVER THE SRN LARAMIE RANGE WILL DEVELOP INTO TSTMS BY MID AFTERNOON...THEN MOVE EWD ACROSS SERN WY AND WRN NEB PANHANDLE THROUGH THIS EVENING. THERE IS THE POSSIBILITY OF SOME INTENSE TSTMS PRODUCING MVFR CIGS/VSBYS AND SEVERE TURBULENCE...ESPECIALLY FROM CYS TO SNY AND AREAS SWD. AFTER THE TSTMS WIND DOWN LATER THIS EVENING...EXPECT LOWERING CIGS AND VSBYS...ESPECIALLY FROM LAR AND CYS INTO SRN PORTIONS OF THE NEB PANHANDLE OVERNIGHT THROUGH MID MORNING TUESDAY. A COLD FRONT WILL MOVE SLOWLY ACROSS THE REGION TONIGHT...WITH WINDS SHIFTING FROM SLY TO NLY. && .FIRE WEATHER...NO CONCERNS THROUGH WEDNESDAY...ESPECIALLY WITH THE SHOWER AND THUNDERSTORM COVERAGE EXPECTED TONIGHT AND THE RELATIVELY WET GROUND AT MOST LOCATIONS. && .HYDROLOGY...FLOWS CONTINUE TO RUN AT OR ABOVE BANKFULL FOR MANY OF THE RIVERS AND STREAMS ORIGINATING IN THE SIERRA MADRE AND SNOWY RANGES. MODEL FORECASTS SUGGEST THAT HIGH WATER LEVELS WILL CONTINUE THROUGH THE WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT VALUES WERE DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA MADRE RANGES AS THE SNOW MELT PEAKS. THEREFORE...WILL CONTINUE THE FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR AS WELL AS THE ENCAMPMENT RIVER. RELEASES FROM UPSTREAM RESERVOIRS WILL MAINTAIN NEAR BANKFULL CONDITIONS ALONG THE NORTH PLATTE AT HENRY THROUGH MID-WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 AM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM/FIRE WEATHER...RUBIN LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 7, 4:05 PM MDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 405 PM MDT MON JUN 7 2010 WYZ103>105-109>116-081200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 405 PM MDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY THROUGH FRIDAY. A FEW STRONG STORMS WILL BE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 081200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 405 PM MDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL... HEAVY RAIN AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 7, 5:53 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL ESTERBROOK 42.41N 105.36W
06/07/2010 M0.25 INCH CONVERSE WY PARK/FOREST SRVC
&&
RUBINLocal storm report, Jun 7, 6:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 6 N TORRINGTON 42.15N 104.18W
06/07/2010 M2.75 INCH GOSHEN WY TRAINED SPOTTER
&&
SRUBINLocal storm report, Jun 7, 6:34 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
634 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 8 N BURNS 41.31N 104.36W
06/07/2010 E60 MPH LARAMIE WY TRAINED SPOTTER
&&
SRUBINLocal storm report, Jun 7, 6:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 23 SSW AGATE 42.10N 103.95W
06/06/2010 M1.75 INCH SIOUX NE TRAINED SPOTTER
WINDOWS ON THE NORTH SIDE OF THE HOUSE ARE ALL BROKEN.
0650 PM HAIL 6 N MORRILL 42.05N 103.92W
06/06/2010 M2.75 INCH SIOUX NE TRAINED SPOTTER
HAIL IS BREAKING OUT WINDOWS AND SKYLIGHTS.
&&
BCHAPMANLocal storm report, Jun 7, 7:00 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL MORRILL 41.96N 103.92W
06/06/2010 M1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 7, 7:02 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 19 W ALLIANCE 42.10N 103.24W
06/07/2010 M0.88 INCH BOX BUTTE NE TRAINED SPOTTER
&&
SRUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 63 min |
| Jun 7, 6:22 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 30 min |
| Jun 7, 6:40 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 38 min |
| Jun 7, 6:43 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Sioux | 62 min |
| Jun 7, 6:44 PM MDT | Areal Flood Advisory | CYS | Box Butte, Dawes, Sioux | 3 hr |
| Jun 7, 6:56 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff, Sioux | 64 min |
| Jun 7, 7:07 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 37 min |
| Jun 7, 7:14 PM MDT | Tornado Warning | CYS | Box Butte | 31 min |
| Jun 7, 7:20 PM MDT | Tornado Warning | CYS | Scotts Bluff | 25 min |
| Jun 7, 7:43 PM MDT | Tornado Warning | CYS | Box Butte, Morrill, Scotts Bluff | 47 min |
| Jun 7, 8:01 PM MDT | Flash Flood Warning | CYS | Box Butte | 4 hr |
| Jun 7, 8:24 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 66 min |
| Jun 7, 8:35 PM MDT | Flash Flood Warning | CYS | Morrill | 3 hr |
| Jun 7, 9:12 PM MDT | Areal Flood Advisory | CYS | Banner, Cheyenne, Kimball | 2 hr |
Nearby
Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.